Leader Cold And Flu | Acetaminophen, Diphenhydramine Hcl, Phenylephrine Hcl Tablet while Breastfeeding
It is a well known fact that breastfeeding is best source of nutrition for infants. Breast milk provides minerals, vitamins and antibodies in most acceptable format when they need it. Nutrition taken by mother passes to breast-milk and same thing applies to medicines taken by mothers. Not all drugs cause problem for baby but some do. Lets analyze if Leader Cold And Flu | Acetaminophen, Diphenhydramine Hcl, Phenylephrine Hcl Tablet is safe for baby while breastfed.

What is Leader Cold And Flu | Acetaminophen, Diphenhydramine Hcl, Phenylephrine Hcl Tablet ?


•temporarily relieves these common cold and flu symptoms: •nasal congestion •headache •minor aches and pains •sore throat •runny nose and sneezing •temporarily reduces fever

Brief: Pain reliever/fever reducer Antihistamine Nasal decongestant

Can I use Leader Cold And Flu | Acetaminophen, Diphenhydramine Hcl, Phenylephrine Hcl Tablet while breastfeeding?

Leader Cold And Flu | Acetaminophen, Diphenhydramine Hcl, Phenylephrine Hcl Tablet low risk for breastfeeding
There are 3 ingredients used in manufacturing of Leader Cold And Flu | Acetaminophen, Diphenhydramine Hcl, Phenylephrine Hcl Tablet .Based on our analysis of Acetaminophen, Diphenhydramine hydrochloride, Phenylephrine hydrochloride i.e. all 3 ingredients we can conclude that Leader Cold And Flu | Acetaminophen, Diphenhydramine Hcl, Phenylephrine Hcl Tablet has low risk associated with breastfeeding. Below is the summarized detail of breastfeeding effects associated with all 3 ingredients.

Leader Cold And Flu | Acetaminophen, Diphenhydramine Hcl, Phenylephrine Hcl Tablet Breastfeeding Analsys


Acetaminophen while Breastfeeding

Safe

CAS Number: 103-90-2

Excreted in very low amount into breast milk. Infant intake may be lower than 4% of usual pediatric dose. The American Academy of Pediatrics rates it as compatible with Breastfeeding.

Diphenhydramine hydrochloride while Breastfeeding

Low Risk

CAS Number: 58-73-1

It is a first generation antihistamine drug (Ethanolamine) with a strong sedative effect. A high protein-binding capacity makes difficult an excretion into breast milk in significant amounts in accordance with old studies that had confirmed it. The absorption from ingested mother's milk to the infant's plasma is hampered by a low oral bioavailability. For both, the mother and the infant is safer the use of antihistamine medication with higher safety levels without sedative effect, especially when the child is a premature or younger than 1 month old. Neither a decrease of milk production nor alteration of Prolactin release have been shown with the use of this drug. When used while breastfeeding do it with the lower dose as possible and avoid a long-term use. Check up for feeding difficulty and somnolence in the infant. Bed-sharing with the infant is not recommended for parents who are on this medication.

Phenylephrine hydrochloride while Breastfeeding

Low Risk

CAS Number: 59-42-7

Is Leader Cold And Flu | Acetaminophen, Diphenhydramine Hcl, Phenylephrine Hcl Tablet safe while breastfeeding

Used on topical decongestant solutions for nose drops at low concentration. 10% midriatic eye drops are available. Because low concentration is used on nose and ophtalmic drops a significant excretion into breast milk is unlikely. Low oral biodisponibility minimizes any risk of harmful effect in the infant. Authorized for nasal or ophtalmic use on children aged younger than 1 year. Although on latest update relevant data on breastfeeding was not found it is considered to be safe when minimal dose is used. Avoid excessive or long term use. A related drug Pseudoephedrine can inhibit milk production. It would be advisable to press on the lachrimal sac to minimize absorption.


Leader Cold And Flu | Acetaminophen, Diphenhydramine Hcl, Phenylephrine Hcl Tablet Breastfeeding Analsys - 2


Acetaminophen while Breastfeeding

CAS Number: 103-90-2

Acetaminophen is a good choice for analgesia, and fever reduction in nursing mothers. Amounts in milk are much less than doses usually given to infants. Adverse effects in breastfed infants appear to be rare.

Diphenhydramine hydrochloride while Breastfeeding

CAS Number: 58-73-1

Small, occasional doses of diphenhydramine would not be expected to cause any adverse effects in breastfed infants. Larger doses or more prolonged use may cause effects in the infant or decrease the milk supply, particularly in combination with a sympathomimetic such as pseudoephedrine or before lactation is well established. Single bedtime doses after the last feeding of the day may be adequate for many women and will minimize any effects of the drug. The nonsedating antihistamines are preferred alternatives.

Phenylephrine hydrochloride while Breastfeeding

CAS Number: 59-42-7

The oral bioavailability of phenylephrine is only about 40%,[1] so the drug is unlikely to reach the infant in large amounts. However, intravenous or oral administration of phenylephrine might decrease milk production. Because no information is available on the use of oral phenylephrine during breastfeeding, an alternate drug may be preferred, especially while nursing a newborn or preterm infant.Phenylephrine nasal spray or ophthalmic drops are less likely to decrease lactation. To substantially diminish the effect of the drug after using eye drops, place pressure over the tear duct by the corner of the eye for 1 minute or more, then remove the excess solution with an absorbent tissue.


Leader Cold And Flu | Acetaminophen, Diphenhydramine Hcl, Phenylephrine Hcl Tablet safe for breastfeeding

What should I do if already breastfed my kid after using Leader Cold And Flu | Acetaminophen, Diphenhydramine Hcl, Phenylephrine Hcl Tablet?

During whole lactation period you shall first discuss with your doctor and then together you shall decide whether you shall take that drug or not however if you have already taken Leader Cold And Flu | Acetaminophen, Diphenhydramine Hcl, Phenylephrine Hcl Tablet then you shall inform your doctor, But you should not be worried too much as Leader Cold And Flu | Acetaminophen, Diphenhydramine Hcl, Phenylephrine Hcl Tablet comes in category of low risk drug.


My doctor has prescribed me Leader Cold And Flu | Acetaminophen, Diphenhydramine Hcl, Phenylephrine Hcl Tablet, what should I do?

Though Leader Cold And Flu | Acetaminophen, Diphenhydramine Hcl, Phenylephrine Hcl Tablet dose not comes in category of safe drugs rather it comes in category of low risk but if your doctor is aware that you are breastfeeding your baby and has still recommended it then its advantages must be outweighing the risks.


If I am using Leader Cold And Flu | Acetaminophen, Diphenhydramine Hcl, Phenylephrine Hcl Tablet, will my baby need extra monitoring?

Not much


Who can I talk to if I have questions about usage of Leader Cold And Flu | Acetaminophen, Diphenhydramine Hcl, Phenylephrine Hcl Tablet in breastfeeding?

US
National Womens Health and Breastfeeding Helpline: 800-994-9662 (TDD 888-220-5446) 9 a.m. and 6 p.m. ET, Monday through Friday

UK
National Breastfeeding Helpline: 0300-100-0212 9.30am to 9.30pm, daily
Association of Breastfeeding Mothers: 0300-330-5453
La Leche League: 0345-120-2918
The Breastfeeding Network supporter line in Bengali and Sylheti: 0300-456-2421
National Childbirth Trust (NCT): 0300-330-0700

Australia
National Breastfeeding Helpline: 1800-686-268 24 hours a day, 7 days a week

Canada
Telehealth Ontario for breastfeeding: 1-866-797-0000 24 hours a day, 7 days a week